Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 17, Number 5

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Beurling–Malliavin multiplier theorem: The seventh proof
J. Mashreghi, F. L. Nazarov and V. P. Havin.
St. Petersburg Math. J. 17 (2006), 699-744
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2241422
Threshold approximations with corrector for the resolvent of a factorized selfadjoint operator family
M. Sh. Birman and T. A. Suslina.
St. Petersburg Math. J. 17 (2006), 745-762
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2241423
What does a generic Markov operator look like?
A. M. Vershik.
St. Petersburg Math. J. 17 (2006), 763-772
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2241424
On the existence of extremal functions in Sobolev embedding theorems with critical exponents
A. V. Demyanov and A. I. Nazarov.
St. Petersburg Math. J. 17 (2006), 773-796
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2241425
Birkhoff’s theorem for a family of probability spaces
Y. Safarov.
St. Petersburg Math. J. 17 (2006), 797-813
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2241426
On the spectrum of a limit-periodic Schrödinger operator
M. M. Skriganov and A. V. Sobolev.
St. Petersburg Math. J. 17 (2006), 815-833
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2241427
On a mathematical model of irreversible quantum graphs
M. Z. Solomyak.
St. Petersburg Math. J. 17 (2006), 835-864
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2241428
On the structure of the lower edge of the spectrum of the periodic magnetic Schrödinger operator with small magnetic potential
R. G. Shterenberg.
St. Petersburg Math. J. 17 (2006), 865-873
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2241429
Scattering by magnetic fields
D. R. Yafaev.
St. Petersburg Math. J. 17 (2006), 875-895
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2241430